VU Duomenų mokslo ir skaitmeninių technologijų instituto / Matematikos ir informatikos instituto autoriaus (-ių) 'Jurij Novickij' publikacijų sąrašas (pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]):
Publications of 'Jurij Novickij', VU Institute of Data Science and Digital Technologies / Institute of Mathematics and Informatics (based on 1. Lithuanian Academic Library Network (LABT) database of Vilnius University Library [since 2011 until now] and 2. LABT database of Wroblewski Library of the Lithuanian Academy of Sciences [until 2010]):
Eil. Nr. Publikacija
1Štikonas, Artūras; Sapagovas, Mifodijus; Novickij, Jurij. Stability analysis of a weighted difference scheme for two-dimensional hyperbolic equations with integral conditions // Mathematical modelling and analysis [MMA2019] : 24th international conference, May 28–31, 2019, Tallinn, Estonia : abstracts. Tallinn : Tallinn University of Technology, 2019. ISBN 9789949834396. p. 76. Prieiga per internetą: <https://www.ttu.ee/institutes/department-of-cybernetics/conferences-19/mathematical-modelling-and-analysis-2019/>.
2Sapagovas, Mifodijus; Novickij, Jurij; Štikonas, Artūras. Stability analysis of a weighted difference scheme for two-dimensional hyperbolic equations with integral conditions // Electronic journal of diferential equations. San Marcos : Texas State University. ISSN 1072-6691. 2019, vol. 2 019, no 4, p. 1-13. Prieiga per internetą: <https://ejde.math.txstate.edu/Volumes/2019/04/abstr.html>.
3Novickij, Jurij. On the stability of discrete nonlocal hyperbolic boundary problem // 16th International conference on hyperbolic problems: theory, numerics and applications, August 1 - 5, 2016, Aachen, Germany : book of abstracts. Aachen. 2016, p. 146-147. Prieiga per internetą: <http://www.hyp2016.de/content/posters>.
4Novickij, Jurij; Štikonas, Artūras; Skučaitė, Agnė. On the stability of a weighted finite difference scheme for hyperbolic equation with integral boundary conditions // Numerical mathematics and advanced applications ENUMATH 2015 / Editors: Bülent Karasözen, Murat Manguoğlu, Münevver Tezer-Sezgin, Serdar Göktepe, Ömür Uğur . Ser.: Lecture notes in computational science and engineering. Vol. 112. ISSN 1439-7358. Cham : Springer International Publishing Switzerland, 2016. ISBN 9783319399270. eISBN 9783319399294. p. 617-626. DOI: 10.1007/978-3-319-39929-4_59.
5Novickij, Jurij; Štikonas, Artūras. On the stability of discrete nonlocal hyperbolic boundary problem // 21st international conference Mathematical modelling and analysis, June 1–4, 2016 in Tartu, Estonia : conference programme and abstracts of MMA 2016 [elektroninis išteklius]. Tartu : [Institute of Mathematics and Statistics of the University of Tartu]. 2016, p. 57. Prieiga per internetą: <http://www.ut.ee/mma2016/nmd3/abstraktid09876/Novickij.pdf>.
6Novickij, Jurij; Štikonas, Artūras. On the equivalence of discrete Sturm–Liouville problem with nonlocal boundary conditions to the algebraic eigenvalue problem // Lietuvos matematikos rinkinys. Proceedingsof the Lithuanian Mathematical Society. Ser.A. Vilnius : Vilniaus Universitetas. Matematikos ir Informatikos Insititutas. ISSN 0132-2818. 2015, Vol. 56, p. 66-71. Prieiga per internetą: <http://www.mii.lt/LMR/A/2015/56A12.pdf>.
7Novickij, Jurij; Štikonas, Artūras. Spectrum analysis of the weighted finite difference scheme for the wave equation with integral boundary conditions // Mathematical modelling and analysis: 20th international conference : abstracts, May 26-29, 2015, Sigulda, Latvia. Riga : University of Latvia, 2015. ISBN 9789984459998. p. 61. Prieiga per internetą: <http://www.lu.lv/fileadmin/user_upload/lu_portal/projekti/mma2015/MMAtezes/Novickij.pdf>.
8Ivanauskas, Feliksas; Novickij, Jurij; Sapagovas, Mifodijus. On the stability of an explicit difference scheme for hyperbolic equations with nonlocal boundary conditions // Differential equations. MAIK Nauka - Interperiodica. ISSN 0012-2661. 2013, vol. 49, no. 7, p. 849-856. DOI: 10.1134/S0012266113070070.